MAUDE Adverse Event Report: ARGON MEDICAL DEVICES L-CATH PICC S/L BASIC KIT 28GA (1.2F) X 25CM 1 LUMEN; CATHETER INTRAVASCULAR, THERAPEUTIC

ARGON MEDICAL DEVICES L-CATH PICC S/L BASIC KIT 28GA (1.2F) X 25CM 1 LUMEN; CATHETER INTRAVASCULAR, THERAPEUTIC
Model Number 384516
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/28/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A nurse reported that during assessment a patients peripherally inserted central catheter (picc) line dressing noted to be saturated with fluid and lifting.Upon closer inspection fluid leaking at connection between picc line hub and extension tubing.Tubing adequately tightened.The tubing was changed to try and resolve issue but persistently leaking when flushed with ns and slowly beading and dripping from hub.Hub of picc line noted to not be perfectly round but more oval shaped.Date implanted: (b)(6) 2025.Would need to replace picc line to fully rectify issue.Level of effect: temporary harm - fluids were not being infused as ordered.It is unknown if the picc line was replaced.The sample is not available for return.
 
Additional Manufacturer Narrative
The sample is not available for return.The investigation is currently in progress.A follow-up report will be submitted upon investigation completion.
 
Additional Manufacturer Narrative
We conducted a thorough review of the manufacturing and inspection records for this lot and found no deviations or non-conformances.No samples were returned by the customer for evaluation.Additionally, the photographic evidence provided by the customer appeared to support the reported allegation.However, without access to the device affected, we are unable to complete a thorough investigation.As a result, we cannot determine a definitive root cause or establish an appropriate corrective action at this time.Additional information provided in h.6.And h.11.

Brand Name
L-CATH PICC S/L BASIC KIT 28GA (1.2F) X 25CM 1 LUMEN
Common Device Name
CATHETER INTRAVASCULAR, THERAPEUTIC
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek road
athens TX 75751
Manufacturer Contact
argon devices
1445 flat creek road
athens, TX 75751
9036759321
MDR Report Key23619203
Report Number0001625425-2025-01133
Device Sequence Number21100361
Product Code LJS
UDI-Device Identifier00886333209910
UDI-Public(01)00886333209910(17)280310(10)11626935
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K091670
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number384516
Device Lot Number11626935
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2025
Supplement Date Received by Manufacturer04/08/2026
Initial Report FDA Received Date11/21/2025
Supplement Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown